# SDR SWAA2023062155089

- Difficulty date: June 1, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,434 hours, 42,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON INTERCOSTAL WEB LOCATED BTW BS 291 TO BS 303.9 AT LEVEL STR16L AT FWD GALLEY AREA 2023-361083<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 291 TO BS 303.9 AT LEVEL STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND B737-700 SRM 51-40-02 AND DWG 141A8180 SHEET 27 REV C. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL WEB LOCATED BTW BS 291 TO BS 303.9 AT LEVEL STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND B737-700 SRM 51-40-02 AND DWG 141A8180 SHEET 27 REV C.  SEE INDIVIDUAL SIGN OFF BELOW AS RII
